# SDR SIMA20120409006

- Difficulty date: April 9, 2012
- Submitted: April 10, 2012
- Operation: Air carrier
- Aircraft: N619AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145101
- Aircraft time: 30,051 hours, 28,270 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Part number: P2070009520
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 2977, CREW REPORTED FORWARD EMERGENCY FLASHLIGHT MISSING.  AIRCRAFT REMOVED FROM SERVICE.  INSTALLED FORWARD EMERGENCY FLASHLIGHT.  OPS CHECKED GOOD IAW 25-60-00.  AIRCRAFT RETURNED TO SERVICE.
